My husband recently found his 35 year old sister passed away unexpectedly at her doorway. It was terrible. She suffered with Fibromyalgia, but was making great progress or at least we thought she was. She had just moved and was getting her life together again. She was happy. We just received the coroner's report and it was listed as an accident...blood reports showed fentanyl toxicity. She apparently abused the use of the patches for her pain. She was not suicidal...please be careful with use of these patches. Her new doctor wanted her to stop using the patches. Be aware, careful, and take care!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?